Infrastructure Technical Advisory Group Meeting Agenda



Date: Monday, November 19, 2018 Start/End Time: 3:00 PM – 4:30 PM Location: 3139 Computer Science

Time	Agenda Item	Who	Length
3:00 PM	Welcome	Alan Silver	5 min
3:05 PM	 ITAG business Approve minutes IAM Services Rationalization¹ 	Alan Silver	5 min
3:10 PM	Proposed Cloud Strategy: Fall 2018 ²	Joe Johnson	25 min
3:35 PM	Project Intake Performance Metrics and Feedback ³	Dawn McCauley	15 min
3:50 PM	TAG(s) makeup ⁴	Alan Silver	20 min
4:10 PM	Adjourn		

Next Meeting: Monday 12/17/18 3:00 - 4:30 at 3139 Computer Science

- 1. The IAM council is looking for campus input for IAM services. Contact Tom Jordan or Tamra Dagnon to help be a part of that effort.
- 2. Cloud strategy discussion. The key areas to be discussed are: (** items are ones were feedback/input is much sought)
 - a. Defining "cloud"
 - b. Guiding Principles**
 - c. Quick Wins
 - d. Data governance model**
 - e. Implementation teams
 - f. Job roles
 - g. Measures of success**
- 3. A look at metrics of protect intake after a year and what should be done going forward to enhance the process.
- 4. Looking for input into making adjustments to make the TAGs work better. Especially how DTAG and ITAG operate, but also the other parts connected to ITAG as well such as ITC and the IT Steering Committee. What is working? What isn't? What is missing? Need some heavy thinkers....

Future Topics

- SIME strategy/deployment
- Virtualization strategies at CCI
- Configuration management database
 - Presentation of Cherwell

- Update from File Storage Working GroupSME List
- 10GB Network switches